Cross Reference Up

Hürlimann, W (2009). Generalizing Benford’s law using power laws: application to integer sequences. International Journal of Mathematics and Mathematical Sciences, Article ID 970284.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Cai, Z, Faust, M, Hildebrand, AJ, Li, J and Zhang, Y (2017). Leading Digits of Mersenne Numbers. Preprint in arXiv:1712.04425 [math.NT]; last accessed October 23, 2018. View Complete Reference Online information Works that this work references Works that reference this work
Cai, Z, Faust, M, Hildebrand, AJ, Li, J and Zhang, Y (2019). Leading digits of Mersenne numbers. Experimental Mathematics, to appear. DOI:10.1080/10586458.2018.1551162. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2014). A first digit theorem for powers of perfect powers. Communications in Mathematics and Applications 5(3), pp. 91-99. ISSN/ISBN:0975-8607. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2014). A first digit theorem for square-free integer powers. Pure Mathematical Sciences 3(3), pp. 129 - 139. DOI:10.12988/pms.2014.4615. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). Prime powers and generalized Benford law. Pioneer Journal of Algebra, Number Theory and its Applications 12/2015; 10(1-2):51-70. View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2010). Benfordov zakon i reinforcement učenje (Benford's Law and reinforcment learning) . MSc Thesis, University of Tuzla, Bosnia. SRP View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2017). Sum invariance testing and some new properties of Benford's law. Doctorial Dissertation, University of Tuzla, Bosnia and Herzegovina. View Complete Reference Online information Works that this work references Works that reference this work
Tseng, H-C, Huang, W-N and Huang, D-W (2017). Modified Benford’s law for two-exponent distributions. Scientometrics 110(3), pp. 1403–1413. DOI:DOI 10.1007/s11192-016-2217-6. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Winter, C, Schneider, M and Yannikos, Y (2011). Detecting Fraud Using Modified Benford Analysis. Advances in Digital Forensics VII, 7th IFIP WG 11.9 International Conference on Digital Forensics, Orlando, FL, USA, January 31 – February 2, 2011, Revised Selected Papers. Gilbert Peterson and Sujeet Shenoi (Editors). IFIP Advances in Information and Co. ISSN/ISBN:1868-4238. DOI:10.1007/978-3-642-24212-0_10. View Complete Reference Online information Works that this work references Works that reference this work